Translator Disclaimer
2010 Entropy for Pareto-types and its Order Statistics Distributions
Gholam-Hossein Yari, G. R. Mohtashami Borzadaran
Commun. Inf. Syst. 10(3): 193-202 (2010).

Abstract

The aim of this paper is deriving the exact analytical expressions of entropy for the Pareto-types and related distributions. Entropy for $i^{th}$ order statistics of these distributions corresponding to the random sample size $n$ is introduced. We have shown that all the expressions related to finding corresponding entropy for these families and their order statistics distributions are obtained through some particular techniques via integration. Indeed, these techniques for that improper integrals has its own importance also.

Citation

Download Citation

Gholam-Hossein Yari. G. R. Mohtashami Borzadaran. "Entropy for Pareto-types and its Order Statistics Distributions." Commun. Inf. Syst. 10 (3) 193 - 202, 2010.

Information

Published: 2010
First available in Project Euclid: 31 August 2010

zbMATH: 1201.62006
MathSciNet: MR2720261

Subjects:
Primary: 62B10
Secondary: 94A17

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 3 • 2010
Back to Top